A nonsmooth inexact Newton method for the solution of large-scale nonlinear complementarity problems
Facchinei, Francisco
Kanzow, Christian

Data: 1997
Resum: A new algorithm for the solution of large-scale nonlinear complementarity problems is introduced. The algorithm is based on a nonsmooth equation reformulation of the complementarity problem and on an inexact Levenberg-Marquardt-type algorithm for its solution. Under mild assumptions, and requiring only the approximate solution of a linear system at each iteration, the algorithm is shown to be both globally and superlinearly convergent, even on degenerate problems. Numerical results for problems with up to 10 000 variables are presented. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Nonlinear complementarity problems ; Nonsmooth equations ; Inexact Newton methods ; Large-scale problems
Publicat a: Mathematical Programming, vol. 76 n. 3 (1997) p. 493-512, ISSN 0025-5610

20 p, 1021.2 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir